# SDR SWAA2019072935372

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 241ACF DAMAGED UPPER SURFACE SKIN, BETWEEN BS. 887 TO BS. 1016.  REPAIRED FLOOR BOARD IAW SRM.
